Semi-Trailer

I’m not sure why or how this happens. I’m sure it has something to do with depression. That’s what my therapist says. I do know that one time it had to do with medication. I was driving home after teaching a class in Salem (OR) and I was along side a big semi-trailer. It occurred to me that it would be so simple to just pull to the right and go under the trailer. It was a freeway, of course. We were driving 60 mph.

I had just begun a new medication. It was intended to help me lose weight. It seems that all the other meds put on weight. I don’t look fat but I am over-weight. My pants are way too tight. I was really hopeful. But losing weight by suicide was not what I had in mind!

Leave a comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: